Depo provera injection

Common Questions and Answers about Depo provera injection

depo-provera

Avatar n tn I am on Depo provera I got my first injection in February and my second in May I was due for a 3rd injection in August but did not get it until the end of September and I was bleeding when I went in now I think in pregnant what effects would the depo have.
273379 tn?1213044686 I stopped taking the depo injection on August 16th and am in the process of trying for a baby. I'm a little scared as everything i've read about has stated i might not fall pregnant for another year. I haven't had any period as yet, but have lower cramps and tender breasts. What i would like to know is if anyone has fallen pregnant within 3 months of coming off the injection and am i better speaking to my doctor.
Avatar n tn I had the dep-provera injection 5 weeks ago because i kept on forgetting to take my pill. I have been bleeding very heavily ever since. Is there something wrong with me? Please help!!
Avatar n tn Hi Everyone :-)! Looking for some advice on TTC after coming off the depo injection. I came off it in Feb and have started to have what seems to be a proper period i have had irregular spotting since feb so i am really hoping my body is getting back to normal? Any tips that will help with TTC?
Avatar f tn hi i got the depo injection last august but never got another one again becuse of the bleeding and pain i experienced. i still have not gotten my period back. im not pregnant but we are trying im really worried about it and have heard that i could have got POS (poly Ova Syndrome) but thats just word of mouth that you can get this from the needle.
Avatar n tn Hi can anyone help, I had the depo injection on 21st may during my period and I haven't had a period since i also stopped having the depo as well but for the last 2 months around the time I am supposed to be fertile I have had brown discharge when I go to the toilet yesterday it was heavier like my period was about to start but then all of a sudden it was gone again, has anyone else had this? I saw my doctor and she said she hasn't heard of this before.
Avatar f tn So I started Depo provera 2 weeks and 2 days ago and I had unprotected sex 7 days after the shot and I was worried and called my docter to see if.it.was going to be effective they said yes cuz its been a week & I jus had unprotected sex again the second week after taking depo but dis time he cummed in me but im kind kind of worried should I be? Ive felt growls in tummy I feel naseus somtimes & the day before yesterday I ate once & didnt wana eat again...
Avatar n tn I just took one shot of depo-provera and that too my doc never explained to me the side effects nor i would have NEVER had that injection...anyways...my depo shot ended in june 2009...except for july and august 09, from september 2009, my periods are on date..very regular thank god...can anyone tell me what could be the chances of getting pregnant...
Avatar f tn Hello, Depo-Provera is a long-acting progestin (hormone) form of birth control. If you stop getting Depo-Provera injections, your period usually returns within 3 to 10 months but sometimes it may take 12-18 mths. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.
7193645 tn?1389101892 Hello, Depo-Provera is a long-acting progestin (hormone) form of birth control. Hence it looks like post coital bleeding to me. It is most commonly seen in vaginal infection like Chlamydia, gonorrhea, vaginal inflammation etc. it could also be due to disease of endometrium that is lining of uterus, polyps (mass) in uterus and cervix, fibroid tumors etc. You should consult an expert nearby for internal examinations.
Avatar f tn You can get pregnant anytime once you start getting your periods. After stoppage of Depo-Provera one can become pregnant as soon as three to four months after the last shot. It varies women to women. It may take some women up to a year or two to conceive once they stop using Depovera.It does not depend on how long you have been using Depovera.If you do not get your periods according to the stipulated time it will be best to consult a gynecologist. Do keep us posted. Take care and regards!
Avatar f tn i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
4069776 tn?1349521984 Hello, I was on depo provera for 9 years, I had my last shot in Jan 2012 and was suppose to come get my next shot April 2012, My doctor informed me that it would be fine for me to just stop taking it because I did so well while I was on it and that I should be fine coming off of it, well I didnt. I had horrible side effects from July and they are still happening now, I have had every test done (ultrasounds, blood test, endoscopes, ect.) and everything came back normal.
Avatar n tn I went off Depo Provera after 2 shots in January. I was supposed to get my injection mid-January but didn't. Now I'm having nausea every day - almost all day long - fatigue, and sleepiness. Mid-March, I had some spotting just for a couple of days, followed by SEVERE breast swelling and pain. Then I had what seemed to be a normal period two weeks ago (5 days long, not very heavy, no cramping).
Avatar n tn Are you talking about the Depo-Provera injection (contraceptive injection that can take periods off completly)?
3141308 tn?1342907689 I have missed my Depo-Provera injection for seventeen days. I was put on Depo for ovarian cyst I form around the time I ovulate. ( I've been on it for three years.) When it wouls be close to my next injection, I could sometimes feel the cyst pop. I haven't gotten that yet and I haven't even spotted. (witch I do often.) I am sexual active. Do I have to wait to get my period until I am able to get my shot? Could I be pregnant? My birth control office is closed, along with my regular doctor.
3107009 tn?1341527129 menstrual June start20-finish25 . first depo-provera shot June 26 unprotected sex on July 1st , he ejaculated inside me. it was only 6 days being on the shot. could i be pregnant??
1986197 tn?1326597539 Hello, The effects of the depo provera may last after several months after the last injection. Depo provera remains in the body for 6-12 months after the last injection. After this the periods will return. So at your age, it is best to go in for birth control pills. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor.
Avatar f tn Argh! I'm reading bad stories all over the place about Depo Provera, and I'm no exception. I got my first injection June of 2010. When I first got it, I had the discharge and whatnot, but it was -constant-. It wasn't spotting or irregular, it just always was there. I eventually got sick of this, and my last injection was supposed to be around Sept. 15th, but I didn't go for it. So now it's a month later, and the discharge has escalated to a full-on period that will not stop!
Avatar n tn I have been on the depo for 5 years and have recently stopped. My injection was due a few days ago but I did not get it. On previous occasions if I have had the injection a couple of days before it was due I would start to spot which would last about a week. So far I have not started to spot and have been feeling nauseous, is nausea a common side affect of stopping the depo or could it be something else?